Applied Mathematics

Vol.3 No.12(2012), Paper ID 25444, 5 pages

DOI:10.4236/am.2012.312258

 

Pontryagin’s Maximum Principle for a Advection-Diffusion-Reaction Equation

 

Youjun Xu, Cuie Xiao, Hui Zhu

 

School of Mathematics and Physics, University of South China, Hengyang, China
Department of Mathematics and Computation Sciences, Hunan City University, Yiyang, China
School of Mathematics and Physics, University of South China, Hengyang, China

 

Copyright © 2012 Youjun Xu, Cuie Xiao, Hui Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Xu, C. Xiao and H. Zhu, "Pontryagin’s Maximum Principle for a Advection-Diffusion-Reaction Equation," Applied Mathematics, Vol. 3 No. 12, 2012, pp. 1888-1891. doi: 10.4236/am.2012.312258.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.